MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. TRI-EXT SET 15CM SMALL BORE SPIN NUT; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. TRI-EXT SET 15CM SMALL BORE SPIN NUT; INTRAVASCULAR ADMINISTRATION SET
Model Number 385164
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that tri-ext set 15cm small bore spin nut was missing locking clamp.This was discovered before use.The following information was provided by the initial reporter: 1 lumen is missing a white locking clamp.
 
Additional Manufacturer Narrative
H.6.Investigation: a device history record review was performed for provided lot number 8148578 and the review did not reveal any detected quality issues during the production process that could have contributed to this reported incident.To aid in the investigation of this issue, one picture sample was returned for evaluation by our quality engineer team.It appears that a physical sample was in the process of being returned for investigation; however, the sample is currently stuck in transit.The investigation was completed based on the provided picture sample.If the physical samples becomes available, this issue will be re-investigated if determined necessary.Through examination of the picture sample, the clamp component was observed missing from one lumen.It has been determined that this incident resulted from an error in the manufacturing facility of the supplier company.The components in question are received by bd from a supplier company.In response to this incident, a notification has been sent to the supplier and all applicable personnel have been informed of this incident for further awareness.
 
Event or Problem Description

Brand Name
TRI-EXT SET 15CM SMALL BORE SPIN NUT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key10135864
Report Number9610847-2020-00176
Device Sequence Number2240870
Product Code FPA
UDI-Device Identifier50382903851640
UDI-Public50382903851640
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2021
Device Model Number385164
Device Catalogue Number385164
Device Lot Number8148578
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer05/20/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;